MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).The calibration data showed calibration failures.The rinse station was found to be overflowing.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with creatinine jaffe gen.2 on a cobas c 503 analytical unit.The sample initially resulted in a creatinine result of 0.662 mg/dl when tested on the c 503 analyzer.The sample was repeated on a beckman analyzer, resulting in a creatinine value of 2.31 mg/dl.The customer accepted this result since it was more compatible with the patient's history.
 
Additional Manufacturer Narrative
The investigation determined the service actions resolved the issue.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22087057
Report Number1823260-2025-01606
Device Sequence Number20569736
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number08057532190
Device Lot Number81203801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown